# SDR SWIA202054684

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS CORRODED RBL 9 FROM FS 349.00 THRU FS 485.00.  C-CHECK RO 12/14/2020.  REPLACED CORRODED SEAT TRACK RBL 9 FROM FS 349.00 THRU FS485.00, IAW CRJ 700 AMM CONFIG A03.  SEE CONTINUATION CARD FOR DETAILS.
